# SDR DALA13051693307

- Difficulty date: September 13, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 42,876 hours, 5,624 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FRAMES 59-60.  CORROSION REMOVED IAW SRM 51-74-00 AND FOUND OUT LIMITS IAW SRM 53-00-15, FIG 101.  REPAIRED IAW SRM 53-00-15, FIG 204 AND ERA 515574-14, REV O.
